what is l484 white pill ?
what is l484 white pill？
Acetaminophen Extra Strength 500 mg tablet. Color: whiteShape: oblongImprint: L484. This medicine is a white, oblong, tablet imprinted with "L484". Acetaminophen Extra Strength 500 mg tablet.
One may also ask,What is acetaminophen used for?
Acetaminophen is used to relieve mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches, backaches, and reactions to vaccinations (shots), and to reduce fever.
Regarding this,Is acetaminophen 500 mg the same as Tylenol?
Yes, acetaminophen is the same as Tylenol. Acetaminophen is the generic name for the brand name medication Tylenol, made by McNeil Consumer. Acetaminophen is a pain reliever for mild to moderate pain, such as headaches, muscles aches, backache, and toothaches, and fevers.
Subsequently, question is,What should you not mix with acetaminophen?
Drug interactions of Tylenol include carbamazepine, isoniazid, rifampin, alcohol, cholestyramine, and warfarin. Tylenol is often used during pregnancy for short-term treatment of fever and minor pain during pregnancy.
Additionally,Is acetaminophen good for sleep?
Acetaminophen helps to reduce fever and/or mild to moderate pain (such as headache, backache, aches/pains due to muscle strain, cold, or flu). The antihistamine in this product may cause drowsiness, so it can also be used as a nighttime sleep aid.
The codeine in Tylenol 3 can cause feelings of euphoria, which leads some people to misuse the drug. Tylenol 3 has also been shown to enhance the effects of other drugs, such as narcotics, alcohol, general anesthetics, tranquilizers, sedative-hypnotics, and other central nervous system depressants.
This drug is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.
Do not lie down immediately after taking medicine, to make sure the pills have gone through the esophagus into the stomach. Notify your healthcare provider if you experience painful swallowing or feel that the medicine is sticking in your throat.
IMPORTANT INSTRUCTIONS FOR PROPER USE: Read and follow the label on all TYLENOL® products. Do NOT use with any other product containing acetaminophen. *Do not use in children under 12 years of age.
Non-opioid medications may be beneficial in helping to control chronic pain. Some examples of non-opioid pain medications include over the counter medications such as Tylenol (acetaminophen), Motrin (ibuprofen), and Aleve (naproxen).
What is acetaminophen, caffeine, and isometheptene? Acetaminophen is a pain reliever and a fever reducer. Caffeine is a stimulant that causes narrowing of blood vessels (vasoconstriction). Isometheptene also causes narrowing of blood vessels.